# SDR USAA2011062100004

- Difficulty date: June 8, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 29,794 hours, 19,237 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C11 - EXCESSIVE PLAY ON LEFT NR 1 ELEVATOR HINGE FITTING.  REPLACED LEFT NR 1 ELEVATOR HINGE FITTING IAW A319 AMM 55-16-42.
